# SDR SWI2023F00448

- Difficulty date: August 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333.00 AND STGR 25R IS CORRODED.   (C-CHECK RO 11/4/2023)    REMOVED AND INSTALLED NEW STRINGER SPLICE AT FS333.00 STGR 25R. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. ALL CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK 51-900-1002-SKY.
